# SDR HALA2019090500366

- Difficulty date: July 7, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,003 hours, 34,065 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER TANG SERVER CORROSION STATION 360. 366 (M) 0/B OF 0/B FLAP HINGE.  TRIMMED OUT CORRODED FLANGE AT XRS 360 TO 366. PERFORMED HIGH FREQUENCY EDDY CURRENT(HFEC) INSPECTION FOR THE FLANGE AND OPEN HOLES IN THE EFFECTIVE AREA, NO CRACKS FOUND. FABRICATED FILLER USING MATERIAL 0.150" THICK 2024-T3 OR 7075-76 AL CLAD SHEET. FABRICATED REPAIR DOUBLER ANGLE USING 0.171" THICK 7075-0 AL CLAD SHEET. FABRICATED REPAIR TRIPLER ANGLE USING MATERIAL 0.071" THICK 7075-O PER SRM 51-20-09. INSTALLED REPAIR, SHIMMED AS REQUIRED PER SRM 51-20-10. APPLIED CORROSION PROTECT, PRIMED AND PAINTED APPLIED AS NECESSARY ON ALL BARE METAL RELATED TO THE REPAIRED AREA PER SRM 51-10-04 AND 51-22-01. APPLIED CPCP COMPOUND AROUND THE REPAIRED AREA AS REQUIRED.
